Doctor insights on:
Is Weight Gain A Side Effect Of Prozac
I recently starting taking Depakote 250 mg twice a day & Prozac (fluoxetine) 20 mg once daily i hear Depakote causes severe weight gain & weight gain is also a side effect of prozac (fluoxetine). Is this true?
Weight gain: Yes, Depakote can cause weight gain, and some people also gain weight w/prozac. Not all do, though. It will be important to make sure you're exercising regularly, and be wise with your meals -- healthy, whole, nutritious foods and much less in desserts, etc unless you really did exercise that day. The good news is that exercise in itself is a useful treatment for depression! good luck to you. ...Read more
Fluoxetine (brand prozac) is an antidepressant in the class known as serotonin selective reuptake inhibitors aka ssris. Fda approved in 1987 for the treatment of major depressive disorder. Subsequently approved for obsessive compulsive disorder, bulimia nervosa, panic disorder, and premenstrual dysphoric disorder. Significantly safer and much better ...Read more
I am currently taking Prozac 20 mg and have been experiencing these side effects: I am currently taking Prozac 20 mg and have been experiencing these side effects: dizziness, weakness, weight gain, confusion, memory loss, and lately i'm always fatigued. I
Unpredictable: Prozac or fluoxetine is an antidepressant that can also be used to treat anxiety, some eating disorders and other illnesseses. It can cause increased or decreased appetite. Also the underlying illnesses can increase or decrease appetite. If an appetite change does occur, it may change over time. ...Read more
Yes: Not so much initially, but over time it can cause weight gain like so many other antidepressants. Some have even lost wight on it at first - but later it can promote tiredness, decreased libido, insomnia, and weight gain. This can be confusing as it contrasts with its initial effects. ...Read more
- Talk to a doctor live online for free
- Prozac weight gain
- Prozac weight loss and gain
- Novasure weight gain side effect
- Ask a doctor a question free online
- Tegretol weight gain side effect
- Is weight gain a side effect of tenex?
- Is weight gain a side effect of citalopram?
- Weight gain a side effect of tricor
- Talk to a neurologist online